MathSciNet Relay Station
MathSciNet bibliographic data
MR2661569 (2011k:22021) 22F05 (22A05 54F45 54H11 57S99)
Antonyan, Sergey A. Proper actions on topological groups: applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3707–3716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement